JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXISTENCE, MULTIPLICITY AND UNIQUENESS RESULTS FOR A SECOND ORDER M-POINT BOUNDARY VALUE PROBLEM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXISTENCE, MULTIPLICITY AND UNIQUENESS RESULTS FOR A SECOND ORDER M-POINT BOUNDARY VALUE PROBLEM
Feng, Yuqiang; Liu, Sang-Yang;
  PDF(new window)
 Abstract
Let : [0, 1] [0, ) [0, ) be continuous and a C([0, 1], [0, )),and let (0, 1) with 0 < {\xi} < < … < < 1, , [0, ) with 0 < $\Sigma_{i
 Keywords
m-point boundary value problem;existence of positive solutions;multiplicity, uniqueness;
 Language
English
 Cited by
1.
Monotonic Positive Solutions of Nonlocal Boundary Value Problems for a Second-Order Functional Differential Equation, Abstract and Applied Analysis, 2012, 2012, 1  crossref(new windwow)
2.
Monotone positive solutions of second-order multi-point boundary value problems, Applied Mathematics and Computation, 2009, 207, 2, 493  crossref(new windwow)
 References
1.
C. P. Gupta, A generalized multi-point boundary value problem for second order ordinary differential equations, Appl. Math. Comput. 89 (1998), 133–46

2.
Ruyun Ma, Existence theorems for a second order m-point boundary value problem, J. Math. Anal. Appl. 211 (1997), 545–55

3.
W. Feng and J. R. L. Webb, Solvability of a m-point boundary value problems with nonlinear growth, J. Math. Anal. Appl. 212 (1997), 467–80

4.
Ruyun Ma and Nelson Castaneda, Existence of solutions of nonlinear m-point boundary-value problems, J. Math. Anal. Appl. 256 (2001), 556–67

5.
Qingliu Yao, Existence and multiplicity of positive radial solutions for a class of nonlinear elliptic equations in annular domains, Chinese Ann. Math. 22 (2001), 633–38

6.
Fuyi Li, Jinfeng Feng and Peilong Shen, The fixed point theorem and application for some decreasing operator, Acta. Math. Sinica. 42 (1999), 193–96

7.
L. H. Erbe, S. Hu and H. Wang, Multiplicity positive solutions of some boundary value problems, J. Math. Anal. Appl 184 (1994), 640–48

8.
D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Aca-demic Press, San Diego, 1998.

9.
H. Amman, Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM. Rev. 18 (1976), 620–09

10.
Zhang Zhitao, New fixed point theorems of mixed monotone operators and appli-cations, J. Math. Anal. Appl. 204 (1996), 307–19